Skip to main content
Log in

On the centers of a radical ring

  • Published:
Archiv der Mathematik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. X.Du, The centers of a radical ring. Preprint 1991.

  2. S. A. Jennings, Radical rings with nilpotent associated groups. Trans. Roy. Soc. Canada49, 31–38 (1955).

    Google Scholar 

  3. H. Laue, On the associated Lie ring and the adjoint group of a radical ring. Canad. Math. Bull.27, 215–222 (1984).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Catino, F. On the centers of a radical ring. Arch. Math 60, 330–333 (1993). https://doi.org/10.1007/BF01207187

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01207187

Keywords

Navigation